MU Digital Repository
Logo

L-asparaginase-induced hypofibrinogenemia: a case report

Balaji, O and Amita, D and Patil, Navin (2017) L-asparaginase-induced hypofibrinogenemia: a case report. Asian Journal of Pharmaceutical and Clinical Research, 10 (5). pp. 11-12. ISSN 0974-2441

[img] PDF
00002487.pdf - Published Version
Restricted to Registered users only

Download (331kB) | Request a copy

Abstract

Anticancer therapy is always known to cause various side effects. L-asparaginase used in the treatment of adult T-cell lymphoblastic leukemia is a novel class of drug, an enzyme produced from plants as well as microorganisms except human. It is known to cause various adverse reactions including life-threatening neurological complications and thrombotic disorders. Hence, we report a case of hypofibrinogenemia associated with L-asparaginase in a patient treated for T-cell adult lymphoblastic leukemia.

Item Type: Article
Uncontrolled Keywords: L-asparaginase, Hypofibrinogenemia, Adverse effect, Leukemia.
Subjects: Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Manipal
Date Deposited: 15 May 2017 11:04
Last Modified: 15 May 2017 11:04
URI: http://eprints.manipal.edu/id/eprint/148854

Actions (login required)

View Item View Item